# SDR UPS00433791

- Difficulty date: September 25, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Exchanger
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, SMOKE ODOR IN FLIGHT DECK.  DEACTIVATED L3 WINDOW CAPPING WINDOW THERMOSTAT WIRES PER MEL 30-11-3.  INSTALLED PLACARD WINDOW HEAT THERMOSTAT INOP.
